# SDR 2002UALA00871

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR CREASE BEAM WEB CORRODED STATION 920 TO 940 LBL 58 STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW WEB.
